EconPapers    
Economics at your fingertips  
 

Estimation of tail-related risk measures for heteroscedastic financial time series: an extreme value approach

Alexander J. McNeil and Rudiger Frey

Journal of Empirical Finance, 2000, vol. 7, issue 3-4, 271-300

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (381) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0927-5398(00)00012-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:empfin:v:7:y:2000:i:3-4:p:271-300

Access Statistics for this article

Journal of Empirical Finance is currently edited by R. T. Baillie, F. C. Palm, Th. J. Vermaelen and C. C. P. Wolff

More articles in Journal of Empirical Finance from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-16
Handle: RePEc:eee:empfin:v:7:y:2000:i:3-4:p:271-300